# SDR IPXA1670420

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: POS4RH
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL DAMAGE AT POS 4 RTH .7500" HOLE ON PNL 6" FWD OF AFT PANEL EDGE.     FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693.
